# SDR JR2R20250702065

- Difficulty date: July 2, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N85355
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000691
- Aircraft time: 14,708 hours, 8,757 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Screw
- Condition: Stuck
- Location: Zone 500 Skin
- Component part number: 17033011411
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING O/B AFT FLAP LOWER SKIN HAS A STUCK SCREW.
